thumbnail

Ecological and evolutionary concerns in freshwater bivalve relocation programs

Journal of Shellfish Research

99-038/AE/FH
By:
, ,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Ecological and evolutionary concerns in freshwater bivalve relocation programs
Series title:
Journal of Shellfish Research
Volume
17
Issue:
5
Year Published:
1998
Language:
English
Contributing office(s):
Leetown Science Center
Description:
p. 1407-1413
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Shellfish Research
First page:
1407
Last page:
1413
Number of Pages:
7